Vol 17, No 5 (2025)

DOI: https://doi.org/10.5296/ijl.v17i5

International Journal of Linguistics, Vol 17, No 5, August, 2025

Table of Contents

Articles

Ilaria Compagnoni
PDF
pp. 1-24
Dario Del Fante, Ilaria Iori
PDF
pp. 25-40
Feiyang Qin, Shujun Chen
PDF
pp. 41-57
Ahmad Aljafen
PDF
pp. 58-73
Cristina Pennarola
PDF
pp. 74-85
Francesco Napoletano
PDF
pp. 86-103
Fatima Rasheed Al-Qeyam
PDF
pp. 104-135
Margherita Di Salvo
PDF
pp. 136-152
Patrizia Sorianello, Raffaella Campobasso
PDF
pp. 153-181
Zeyu Lv, Hulin Ren
PDF
pp. 182-200
Violetta Cataldo
PDF
pp. 201-220
Maria Tagarelli De Monte
PDF
pp. 221-240